# SDR UALA2011050302174

- Difficulty date: May 2, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 86,407 hours, 13,772 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 175
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENG OFF LIGHT ON & RT ENG BLEED OFF EICAS MESSAGE, WITH ENG RUNNING, ENG BLEED SWITCH ON, LT & RT ISOLATION VALVE CLOSED, AC PACK SELECTED TO ON, & PSI IS NORMAL. LT & RT PSI ARE WITH ACFT ON GRD.   ITEM ROLLED FWD.  APPLIED MEL 3611D.  RAN ENGINE AT IDLE AND RT PRSOV WILL NOT OPEN.  ENGINE A-I ALSO WILL NOT OPEN.  NECESSARY TO GOOSE THROTTLE TO OPEN. SUSPECT HIGH STAGE VALVE WAS BINDING UNTIL IT FREED ITSELF.  BLEED OPS CHECKED GOOD. REPLACE HIGH STAGE VALVE. REPLACED HIGH STAGE VALVE IAW MM.  OPS CHECKED GOOD.
